EconPapers    
Economics at your fingertips  
 

Asymptotic Properties in Dynamic Programming

Dov Monderer and Sylvain Sorin

International Journal of Game Theory, 1993, vol. 22, issue 1, 11 pages

Abstract: In the framework of dynamic programming we provide two results: (1) An example where uniform convergence of the "T"-stage value does not imply equality of the limit and the lower infinite value. (2) Generalized Tauberian theorems, that relate uniform convergence of the "T"-stage value to uniform convergence of values associated with a general distribution on stages.

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (10)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:22:y:1993:i:1:p:1-11

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-30
Handle: RePEc:spr:jogath:v:22:y:1993:i:1:p:1-11